zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the existence of mild solutions of semilinear evolution differential inclusions. (English) Zbl 1083.34046
This paper deals with the existence of local and global mild solutions for the following semilinear evolution differential inclusion $$ x'(t)\in A(t)x(t)+F(t,x(t))\quad \text{a.e. } t\in [0,d],\quad x(0)=x_{0}\in E,$$ where $\{A(t)\}, \ t\in [0,d]$, is a family of linear operators in a Banach space $E$ generating an evolution operator and $F$ is a Carathéodory multifunction.

34G25Evolution inclusions
Full Text: DOI
[1] Ambrosetti, A.: Un teorema di esistenza per le equazioni differenziali negli spazi di Banach. Rend. sem. Univ. Padova 39, 349-360 (1967) · Zbl 0174.46001
[2] Castaing, C.; Valadier, M.: Convex analysis and measurable multifunctions. Lecture notes in math. 580 (1977) · Zbl 0346.46038
[3] Engel, K. -J.; Nagel, R.: One-parameter semigroups for linear evolution equations. (2000) · Zbl 0952.47036
[4] Hille, E.: Functional analysis and semigroups. Amer. math. Soc. colloq. Publ. 31 (1948) · Zbl 0033.06501
[5] Hu, S.; Papageorgiou, N. S.: Handbook of multivalued analysis, vol. I: theory. (1997) · Zbl 0887.47001
[6] Kamenskii, M.; Obukhovskii, V.; Zecca, P.: Condensing multivalued maps and semilinear differential inclusions in Banach spaces. De gruyter ser. Nonlinear anal. Appl. 7 (2001) · Zbl 0988.34001
[7] Kato, T.: Integration of the equation of evolution in a Banach space. J. math. Soc. Japan 5, 208-234 (1953) · Zbl 0052.12601
[8] Krein, S. G.: Linear differential equations in Banach spaces. (1971) · Zbl 0236.47034
[9] Li, Y.: The global solutions of initial value problem for abstract semilinear evolution equations. Acta anal. Funct. appl. 3, 339-347 (2001) · Zbl 1015.47047
[10] Liang, J.; Van Casteren, J.; Xiao, T. -J.: Nonlocal Cauchy problems for semilinear evolution equations. Nonlinear anal. 50A, 173-189 (2002) · Zbl 1009.34052
[11] Martin, R.: Nonlinear operators and differential equations in Banach spaces. (1976) · Zbl 0333.47023
[12] Papageorgiou, N. S.: On integral inclusions of Volterra type in Banach spaces. Czechoslovak math. J. 42, 693-714 (1992) · Zbl 0781.45014
[13] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[14] Yosida, K.: On the differentiability and the representation of one-parameter semigroups of linear operators. J. math. Soc. Japan 1, 15-21 (1949) · Zbl 0037.35302